Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 168, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Aug 28, 2015, 3:11 AM PDT. It took effect at Aug 28, 2015, 9:12 PM PDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Aug 28, 2015, 3:11 AM PDT (10:11 UTC)
- In effect from
- Aug 28, 2015, 9:12 PM PDT
- Expired
- Aug 30, 2015, 3:00 AM PDT
- In force
- 30 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
005 WHUS76 KEKA 281011 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 311 AM PDT FRI AUG 28 2015 PZZ450-281815- /O.NEW.KEKA.SC.Y.0168.150829T0800Z-150829T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 311 AM PDT FRI AUG 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 9 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PDT SATURDAY. * WINDS...S WINDS INCREASING TO 10 TO 20 KT SUSTAINED...WITH GUSTS TO 25 KT. * WAVES/SEAS...SW 4 TO 5 FEET AT 6 TO 7 SECONDS...AND W 3 TO 4 FT AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-281815- /O.NEW.KEKA.SC.Y.0168.150829T0500Z-150829T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 311 AM PDT FRI AUG 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PDT SATURDAY. * WINDS...S WINDS INCREASING TO 15 TO 20 KT SUSTAINED...WITH GUSTS TO 25 KT. * WAVES/SEAS...S 4 TO 5 FEET AT 6 TO 7 SECONDS...AND W 3 TO 4 FT AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
637 WHUS76 KEKA 281539 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 839 AM PDT FRI AUG 28 2015 PZZ450-282345- /O.CON.KEKA.SC.Y.0168.150829T0800Z-150829T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 839 AM PDT FRI AUG 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT SATURDAY... * WINDS...S WINDS GUSTING TO 25 KT LATE TONIGHT. * WAVES/SEAS...SW BUILDING TO 5 FEET AT 7 SECONDS LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-282345- /O.CON.KEKA.SC.Y.0168.150829T0500Z-150829T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 839 AM PDT FRI AUG 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PDT SATURDAY... * WINDS...S WINDS INCREASING TO 15 TO 25 KT TONIGHT. * WAVES/SEAS...S BUILDING TO 5 FEET AT 7 SECONDS LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
004 WHUS76 KEKA 282115 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 215 PM PDT FRI AUG 28 2015 PZZ450-290515- /O.CON.KEKA.SC.Y.0168.150829T0800Z-150829T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 215 PM PDT FRI AUG 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT SATURDAY... * WINDS...S WINDS RISING TO 15 TO 25 KT TONIGHT AND REMAINING ELEVATED THROUGH EARLY SAT MORNING. * WAVES/SEAS...SW BUILDING TO 5 TO 6 FT AT 7 SECONDS LATE TONIGHT AND REMAINING ELEVATED THROUGH SAT MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-290515- /O.CON.KEKA.SC.Y.0168.150829T0500Z-150829T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 215 PM PDT FRI AUG 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PDT SATURDAY... * WINDS...S WINDS RISING TO 15 TO 25 KT TONIGHT AND REMAINING ELEVATED THROUGH THE DAY SAT. * WAVES/SEAS...S TO SW BUILDING TO 6 TO 8 FEET AT 7 SECONDS LATE TONIGHT AND REMAINING ELEVATED THROUGH THE DAY SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
434 WHUS76 KEKA 290412 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 912 PM PDT FRI AUG 28 2015 PZZ470-291215- /O.EXT.KEKA.SC.Y.0168.150829T0412Z-150829T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 912 PM PDT FRI AUG 28 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SATURDAY... * WINDS...S WINDS RISING TO 20 TO 30 KT TONIGHT AND REMAINING ELEVATED THROUGH THE DAY SAT. GUSTS TO 35 KT ARE POSSIBLE ACROSS THE FAR NORTHERN PORTION OF THE ZONE. * WAVES/SEAS...S TO SW BUILDING TO 6 TO 8 FEET AT 7 SECONDS LATE TONIGHT AND REMAINING ELEVATED THROUGH THE DAY SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-291215- /O.CON.KEKA.SC.Y.0168.150829T0800Z-150829T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 912 PM PDT FRI AUG 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT SATURDAY... * WINDS...S WINDS RISING TO 15 TO 25 KT TONIGHT AND REMAINING ELEVATED THROUGH EARLY SAT MORNING. GUSTS TO 35 KT POSSIBLE NEAR POINT SAINT GEORGE. * WAVES/SEAS...SW BUILDING TO 5 TO 6 FT AT 7 SECONDS LATE TONIGHT AND REMAINING ELEVATED THROUGH SAT MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
165 WHUS76 KEKA 290941 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 241 AM PDT SAT AUG 29 2015 PZZ475-291600- /O.EXA.KEKA.SC.Y.0168.000000T0000Z-150829T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 241 AM PDT SAT AUG 29 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS...S WINDS 15 TO 25 KT EARLY...SUBSIDING TO 10 TO 15 KT LATE THIS MORNING. * WAVES/SEAS...S TO SW BUILDING TO 8 FEET AT 7 SECONDS THIS MORNING...AND SUBSIDING SLIGHTLY TO 6 TO 7 FEET AT 8 SECONDS AS WINDS EASE. SEAS WILL REMAIN ELEVATED THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-291745- /O.EXT.KEKA.SC.Y.0168.000000T0000Z-150830T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 241 AM PDT SAT AUG 29 2015 ...SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 9 PM PDT THIS EVENING... * WINDS...S WINDS TO 15 TO 25 KT EARLY THIS MORNING AND REMAINING ELEVATED THROUGH THIS EVENING. GUSTS TO 35 KT POSSIBLE NEAR POINT SAINT GEORGE THROUGH LATE THIS MORNING. * WAVES/SEAS...SW BUILDING TO 6 TO 9 FT AT 7 SECONDS EARLY THIS MORNING AND REMAINING ELEVATED THROUGH THE DAY. HIGHEST SEAS WILL BE LOCATED NEAR POINT SAINT GEORGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-291745- /O.EXT.KEKA.SC.Y.0168.000000T0000Z-150830T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 241 AM PDT SAT AUG 29 2015 ...SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 3 AM PDT SUNDAY... * WINDS...S WINDS 20 TO 30 KT EARLY THIS MORNING AND REMAINING ELEVATED THROUGH TONIGHT. GUSTS TO 35 KT ARE POSSIBLE ACROSS THE FAR NORTHERN PORTION OF THE ZONE THROUGH LATE THIS MORNING. * WAVES/SEAS...S TO SW BUILDING TO 8 TO 10 FEET AT 8 SECONDS EARLY THIS MORNING AND REMAINING ELEVATED THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
885 WHUS76 KEKA 291546 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 846 AM PDT SAT AUG 29 2015 PZZ450-291700- /O.CAN.KEKA.SC.Y.0168.000000T0000Z-150830T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 846 AM PDT SAT AUG 29 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ475-291700- /O.CAN.KEKA.SC.Y.0168.000000T0000Z-150829T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 846 AM PDT SAT AUG 29 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ470-300000- /O.CON.KEKA.SC.Y.0168.000000T0000Z-150830T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 846 AM PDT SAT AUG 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WAVES/SEAS...S TO SW 6 AT 8 SECONDS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
687 WHUS76 KEKA 292137 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 237 PM PDT SAT AUG 29 2015 PZZ470-300545- /O.CON.KEKA.SC.Y.0168.000000T0000Z-150830T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 237 PM PDT SAT AUG 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WAVES/SEAS...S TO SW 6 AT 8 SECONDS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
029 WHUS76 KEKA 300355 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 855 PM PDT SAT AUG 29 2015 PZZ450-301000- /O.EXA.KEKA.SC.Y.0168.000000T0000Z-150830T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 855 PM PDT SAT AUG 29 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY. * SEAS...STEEP SW 7 TO 8 FT AT 8 SECONDS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-301000- /O.CON.KEKA.SC.Y.0168.000000T0000Z-150830T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 855 PM PDT SAT AUG 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * SEAS...STEEP S TO SW 7 TO 8 FT AT 8 SECONDS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
282 WHUS76 KEKA 301016 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 316 AM PDT SUN AUG 30 2015 PZZ450-470-301130- /O.EXP.KEKA.SC.Y.0168.000000T0000Z-150830T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 316 AM PDT SUN AUG 30 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 27, 3:34 PM PDT, 11 hours 37 minutes earlier.
Area forecast discussion, Aug 27, 3:34 PM PDT, 11 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 334 PM PDT THU AUG 27 2015 .SYNOPSIS...HIGH PRESSURE WILL CONTINUE TO BRING DRY WEATHER CONDITIONS TO NORTHWEST CALIFORNIA THROUGH TONIGHT. A FRONT WILL APPROACH ON FRIDAY AND EVENTUALLY BRING RAIN MOSTLY NORTH OF CAPE MENDOCINO BY EARLY SATURDAY MORNING. && .DISCUSSION...HIGH AND MID LEVEL CLOUDS WILL SLOWLY SPREAD OVER THE AREA TONIGHT AND FRIDAY IN ADVANCE OF A NEARLY STATIONARY FRONT JUST OUTSIDE 130W THIS AFTERNOON. BY LATE FRI NIGHT AND EARLY SAT MORNING LIGHT TO MODERATE RAIN IS EXPECTED TO SPREAD INTO THE AREA AS A COLD FRONT DEVELOPS AND APPROACHES THE COAST. THE MODELS CONTINUE TO TAKE THE BRUNT OF THE MOISTURE AND HIGHEST RAIN AMOUNTS INTO DEL NORTE COUNTY AND FAR NORTHERN HUMBOLDT COUNTY...WITH LIGHTER AMOUNTS TO THE SOUTH. FORECAST MODELS WERE STILL NOT IN COMPLETE AGREEMENT ON THE RAIN AMOUNTS. SELDEM ARE THEY...EVEN DURING THE HEART OF A FULL BLOWN WINTER STORM. LEANING TOWARD THE WETTER GFS/ECMWF AS THESE MODELS TYPICALLY OUT PERFORM THE NAM12. AT A MINIMUM THE NORTHERN ZONES WILL SEE AT LEAST A HALF AN INCH. WE INCREASED PRECIP CHANCES UP AND DOWN THE COAST TO REFLECT HIGHER CONFIDENCE DURING FRONTAL PASSAGE. WE DID NOT CHANGE QPF VALUES MUCH...THOUGH THE LATEST NAM12 AND GFS HAS HIGHER RAIN AMOUNTS IN THE MENDOCINO ZONES ON SAT. THIS WILL NEED TO BE LOOKED AT MORE CLOSELY AS THE EVENT GROWS CLOSER. ONCE THE FRONT PASSES EARLY SATURDAY SOME SHOWER ACTIVITY WILL LINGER THROUGH THE AFTERNOON...ESPECIALLY OVER DEL NORTE COUNTY AND OVER THE HIGHER TERRAIN. THE GFS AND ECMWF SHOW ANOTHER IMPULSE MOVING TOWARD THE NORTH COAST ON SUNDAY. HOWEVER THE LATEST MODELS DAMPEN-OUT THE SURFACE REFLECTION OF THIS WAVE SIGNIFICANTLY. FOR NOW WILL MAINTAIN A CHANCE OR SLIGHT OF SHOWERS MAINLY NORTH OF THE CAPE...CONSIDERING THE NAM12 DOES SHOW MORE PRECIP SPROUTING UP WITH THE ONSHORE FLOW. FROM MONDAY THROUGH THURSDAY...A BROAD UPPER LEVEL TROUGH WILL REMAIN OVER THE WEST COAST THROUGH THE PERIOD. MAIN AFFECT FOR NW CALIFORNIA WILL BE BELOW NORMAL TEMPERATURES IN THE INTERIOR WITH SLIGHTLY ABOVE NORMAL TEMPERATURES FOR COASTAL AREAS. SEVERAL WEAK PERTURBATIONS EMBEDDED WITHIN THE LARGER SCALE TROUGH WILL MOVE INTO THE PAC NW FROM TIME TO TIME. NONE OF THESE SHORTER WAVE LENGTH FEATURES APPEAR TO BE STRONG ENOUGH TO GENERATE SIGNIFICANT PRECIP. THE TAIL END OF THESE WAVES MAY GENERATE SOME LIGHT SHOWERS NEAR THE ORCA BORDER. FOR NOW WILL MAINTAIN NEAR CLIMO PRECIP CHANCES FOR MOST OF THE FORECAST AREA AND SLIGHTLY ABOVE NORMAL CHANCES NEAR THE ORCA BORDER. && .AVIATION...VFR CONDITIONS HAVE PREVIALED THROUGH MOST OF THE DAY AFTER THE MORNING FOG. CEILINGS AND PERHAPS FOG SHOULD RETURN TO THE IMMEDIATE COAST TONIGHT BRINGING MVFR TO IFR CONDITIONS OVERNIGHT. INTERIOR LOCATIONS CAN EXPECT A VFR DAY APART FROM AREAS OF SMOKE. && .MARINE...LIGHT TO MODERATE WINDS WILL PERSIST THROUGH FRIDAY AS AN APPROACHING LOW PRESSURE SYSTEM WEAKENS THE PRESSURE GRADIENT ACROSS THE COASTAL WATERS. A COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL TURN WINDS OUT OF THE SOUTH THIS WEEKEND DEVELOPING SOME FRESH WIND GUSTS AND A LIGHT SOUTHERLY WAVE CHOP. THE SEA STATE, ON THE OTHER HAND, SHOULD BE DOMINATED BY MID TO LONGER PERIOD WAVE SYSTEMS THROUGH THE REST OF THE WEEK. WAVE RIDER BUOYS CURRENTLY SHOW A SPECTRUM OF WAVE SYSTEMS OUT OF THE NORTHWEST AND SOUTHWEST. EVEN THOUGH THESE DIFFERENT LONGER PERIOD SWELLS MAY NOT HAVE MUCH OF AN AFFECT ON MARINERS IN DEEP WATER THEY WILL CERTAINLY BE NOTICED NEAR THE SURF ZONE. THIS COULD MEAN BREAKING WAVES OVER SHALLOW WATER SHOALS AND STRONGER CURRENTS NEARSHORE. && .FIRE WEATHER...ATTENTION TURNING TO FRIDAY NIGHT WHEN MID AND UPPER LEVEL WINDS WILL INCREASE NOTICEABLY ACROSS UPPER SLOPES AND RIDGES FRIDAY EVENING. THIS IS RESPONSE TO AN UNSEASONABLY STRONG FRONT CROSSING THE NORTH COAST. HIGH CLOUDS WILL ALSO MIGRATE OVER THE REGION ON FRIDAY IN ADVANCE OF THE FRONT. FORECAST MODELS COMING IN ALIGNMENT NOW...DEPICTING WETTING RAIN (.50 - 1.00 INCHES) ACROSS DEL NORTE AND NORTHERN HUMBOLDT COUNTIES. CENTRAL AND SOUTHERN HUMBOLDT AND TRINITY COUNTIES SHOULD SEE CLOSER TO 0.15 TO 0.30 INCHES WHILE LESSER AMOUNTS TO THE SOUTH BY EARLY SATURDAY MORNING. HAVE UPPED THE CWR VALUES TO REFLECT GREATER CONFIDENCE. AT A MINIMUM ALL AREAS WILL SEE MUCH HIGHER RH VALUES THROUGH MONDAY AND PERHAPS LONGER AS A MORE TROUGHY NATURE IS EXPECTED TO CONTINUE PROVIDING MUCH MORE FAVORABLE WEATHER FOR THE ONGOING FIRES. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Aug 27, 4:28 AM PDT, 22 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 428 AM PDT THU AUG 27 2015 CAZ003-004-281130- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 428 AM PDT THU AUG 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. SMOKE WILL CONTINUE TO IMPACT AREAS NEAR WILDFIRES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-002-076-281130- REDWOOD COAST-MENDOCINO COAST-MENDOCINO INTERIOR- 428 AM PDT THU AUG 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.